Advertisement

aequationes mathematicae

, Volume 12, Issue 2–3, pp 317–317 | Cite as

On the behaviour of continuous real functions in the neighbourhood of a fixed point

  • Józef Drewniak
  • Józef Kalinowski
  • Bartłomiej Ulewicz
Short Communications
  • 18 Downloads

Keywords

Real Function Continuous Real Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser Verlag 1975

Authors and Affiliations

  • Józef Drewniak
  • Józef Kalinowski
  • Bartłomiej Ulewicz

There are no affiliations available

Personalised recommendations